# SDR FDEA202304240753

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 50,527 hours, 7,984 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, J
- Precautionary procedure: A

## Discrepancy

PDIS  880     31-50  3973     24APR23  MEM    VMO GEAR DOWN STATUS MESSAGE. RETURNED TO MEM DUE  TO UNABLE HIGHER ALTITUDE/AIRSPEED.     AMM: 27-32-01-4  FIM: 31-51-00-810-957  TROUBLESHOT VMO GEAR DOWN MESSAGE PER B777  FIM  31-51-00-810-957 AND FOUND ALTERNATE GEAR DOWN  DISPATCH SWITCH IN THE VMO POSITION, SET SWITCH TO  THE NORMAL AND SAFETIED PER B777 AMM 27-32-01-4,
